# SDR SWIA2023011867123

- Difficulty date: January 3, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N209SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000645
- Aircraft time: 14,723 hours, 8,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frm 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT STRUCTURE HAS 1(EACH) CRACKED L-BRACKET AT FR12, CENTER LINE OF AIRCRAFT, AS SEEN THROUGH COCKPIT FLOORBOARD PANEL 221ELF.  REMOVED, REPLACED, AND APPLIED SURFACE PROTECTIOIN ON L-BRACKET AT FR 12 CENTER LINE OF AIRCRAFT, REF SRM 51-40-08, 51-23-06, CIC 51-25-00-910-001-A.
